Sinutab ii

sinutab ii

What is Sinutab used to treat?

Sinutab is a combination medication used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Sinutab was originally marketed by Warner–Lambert.

What are the possible side effects of Sinutab?

Just because a side effect is stated here doesnt mean that all people taking Sinutab will experience that or any side effect. Feeling sick or vomiting. Headache. Increased heart rate. Increased blood pressure. Dry mouth. Anxiety. Difficulty passing urine. Skin rash. Restlessness. Difficulty sleeping.

Is Sinutab made by Johnson and Johnson?

Unsourced material may be challenged and removed. Sinutab is a sinus, allergy and pain relief medication originally marketed by Warner–Lambert. It is manufactured and distributed by Johnson & Johnson after its acquisition of Pfizer s consumer healthcare division in late December 2006.

What are the ingredients in Sinutab 500mg?

Sinutab BUY NOW Non-drowsy Sinutab tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (30mg). Paracetamol is a painkiller that can relieve mild to moderate pain such as headaches, sore throat, sinus pain and aches and pains associated with colds and flu.

What is Sinutab tablet used for?

Sinutab tablet is a combination medication used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Sinutab was originally marketed by Warner–Lambert.

What are the uses of Sinutab non drying?

Sinutab Non Drying is a combination medicine used to treat stuffy nose and sinus congestion, and to reduce chest congestion caused by the common cold or flu. Sinutab Non Drying may also be used for purposes not listed in this medication guide.

What is the active ingredient in Sinutab?

The tablets contain paracetamol which relieves pain and rever, and the active ingredient pseudoephedrine which is a decongestant. Sinutab tablets also provide relief from congestive symptoms and pain or fever associated with the common cold, influenza, hay fever and sinusitis.

Is it better to take Sinutab or Sudafed?

If you are suffering with cold and flu symptoms, allergies or sinus related pain and congestion, Sinutab and Sudafed are both effective treatments. Sinutab and Sudafed are both used to treat congestion and provide relief from headaches and aches and pains but which is better for you? How do they work?

Sorry, we have no data available. Please contact your doctor or pharmacist. Save up to 80% on your prescriptions. Have you ever purchased Sinutab oral? This survey is being conducted by the WebMD marketing sciences department.

What should I do if I overdose on Sinutab?

What is Sinutab used for?

What is Sinutab? Sinutab is a medicine you can buy from pharmacies to relieve symptoms of cold, flu and nasal congestion. Sinutab tablets contain paracetamol (500mg) and pseudoephedrine hydrochloride (30mg).

What are the ingredients in Sinutab 500mg?

Sinutab BUY NOW Non-drowsy Sinutab tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (30mg). Paracetamol is a painkiller that can relieve mild to moderate pain such as headaches, sore throat, sinus pain and aches and pains associated with colds and flu.

Can I take Sinutab with other medicines?

If youre already taking any other medicines, check with your pharmacist before taking Sinutab, to make sure that the combination is safe. Do not take Sinutab with other medicines that contain paracetamol, as this can easily result in exceeding the maximum recommended daily dose of paracetamol.

How long does Sinutab Nasal Spray last?

Sinutab ® Nasal Spray unblocks your nose fast, relieving the pressure and clearing your head cold within 2 minutes 1 and lasts for up to 10 hours 2, so you can get back to normal. Sinutab ® Nasal Spray. S1 Reg. No. P/16.1/184.

Postagens relacionadas: